# SDR MASA2012031234556

- Difficulty date: March 10, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 30,535 hours, 32,030 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O EMERGENCY FLASH LIGHT INOP.  R2 F/O EMERGENCY FLASHLIGHT BATTERY.
